Veeser Andreas

Full professor
SSD
MAT/08 - NUMERICAL ANALYSIS
Competition sector
01/A5 - NUMERICAL ANALYSIS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16186
University email address
Web site
Tuesday 8:30-10:30
Reception office
Room 2051, 2nd floor

Education

Research

Publications
  • Quasi-Optimal Nonconforming Methods for Second-Order Problems on Domains with Non-Lipschitz Boundary / A. Veeser, P. Zanotti (LECTURE NOTES IN COMPUTATIONAL SCIENCE AND ENGINEERING). - In: Numerical Mathematics and Advanced Applications ENUMATH 2017 / [a cura di] F. Radu, K. Kumar, I. Berre, J. Nordbotten, I. Pop. - Prima edizione. - [s.l] : Springer, Cham, 2019. - ISBN 9783319964140. - pp. 461-469 (( convegno ENUMATH 2017 tenutosi a Voss nel 2017.
  • Convergence of Adaptive Finite Element Methods with Error-Dominated Oscillation / C. Kreuzer, A. Veeser (LECTURE NOTES IN COMPUTATIONAL SCIENCE AND ENGINEERING). - In: Numerical Mathematics and Advanced Applications ENUMATH 2017 / [a cura di] F. Radu, K. Kumar, I. Berre, J. Nordbotten, I. Pop. - [s.l] : Springer, Cham, 2019. - ISBN 9783319964140. - pp. 471-479 (( convegno ENUMATH 2017 tenutosi a Voss nel 2017.
  • Best Error Localizations for Piecewise Polynomial Approximation of Gradients, Functions and Functionals / A. Veeser (LECTURE NOTES IN COMPUTATIONAL SCIENCE AND ENGINEERING). - In: Numerical Mathematics and Advanced Applications ENUMATH 2017 / [a cura di] F. Radu, K. Kumar, I. Berre, J. Nordbotten, I. Pop. - Prima edizione. - [s.l] : Springer, Cham, 2019. - ISBN 9783319964140. - pp. 357-365 (( convegno ENUMATH 2017 tenutosi a Voss nel 2017.
  • Quasi-optimal nonconforming methods for symmetric elliptic problems. II-Overconsistency and classical nonconforming elements / A. Veeser, P. Zanotti. - In: SIAM JOURNAL ON NUMERICAL ANALYSIS. - ISSN 0036-1429. - 57:1(2019), pp. 266-292.
  • Quasi-optimal nonconforming methods for symmetric elliptic problems. III-discontinuous Galerkin and other interior penalty methods / A. Veeser, P. Zanotti. - In: SIAM JOURNAL ON NUMERICAL ANALYSIS. - ISSN 0036-1429. - 56:5(2018), pp. 2871-2894.